Alert archive / Pennsylvania / Flash Flood Warnings in 2023
Flash Flood Warning 2, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jul 7, 2023, 3:40 PM EDT for Northumberland County, Union County, Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2023, 3:40 PM EDT (19:40 UTC)
- Expired
- Jul 7, 2023, 5:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Northumberland County, PA, Union County, PA
The radar
The State College radar (KCCX), 94 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
992
WGUS51 KCTP 071940
FFWCTP
PAC097-119-072145-
/O.NEW.KCTP.FF.W.0002.230707T1940Z-230707T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
340 PM EDT Fri Jul 7 2023
The National Weather Service in State College has issued a
* Flash Flood Warning for...
Northwestern Northumberland County in central Pennsylvania...
Northeastern Union County in central Pennsylvania...
* Until 545 PM EDT.
* At 340 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2.5 and 3.5 inches of
rain have fallen. The expected rainfall rate is 2 to 3 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Milton, Watsontown, New Columbia, Allenwood, Spruce Run Reservoir,
West Milton and McEwensville.
This includes the following highways...
Interstate 180 between mile markers 1 and 2.
Interstate 80 between mile markers 204 and 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4111 7689 4111 7684 4109 7683 4105 7680
4101 7681 4099 7686 4098 7694 4103 7700
4109 7699 4109 7698 4110 7697
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
Banghoff2 follow-up statements
475
WGUS71 KCTP 072101
FFSCTP
Flash Flood Statement
National Weather Service State College PA
501 PM EDT Fri Jul 7 2023
PAC097-119-072145-
/O.CON.KCTP.FF.W.0002.000000T0000Z-230707T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northumberland PA-Union PA-
501 PM EDT Fri Jul 7 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM EDT THIS
AFTERNOON FOR NORTHWESTERN NORTHUMBERLAND AND NORTHEASTERN UNION
COUNTIES...
At 501 PM EDT, Additional heavy rain will cross the area through 545
PM. Between 2.5 and 3.5 inches of rain have fallen. Excessive runoff
from additional heavy rainfall is expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Milton, Watsontown, New Columbia, Allenwood, Spruce Run Reservoir,
West Milton and McEwensville.
This includes the following highways...
Interstate 180 between mile markers 1 and 2.
Interstate 80 between mile markers 204 and 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4111 7689 4111 7684 4109 7683 4105 7680
4101 7681 4099 7686 4098 7694 4103 7700
4109 7699 4109 7698 4110 7697
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
DeVoir283
WGUS71 KCTP 072141
FFSCTP
Flash Flood Statement
National Weather Service State College PA
541 PM EDT Fri Jul 7 2023
PAC097-119-072151-
/O.EXP.KCTP.FF.W.0002.000000T0000Z-230707T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northumberland PA-Union PA-
541 PM EDT Fri Jul 7 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM EDT THIS AFTERNOON FOR
NORTHWESTERN NORTHUMBERLAND AND NORTHEASTERN UNION COUNTIES...
Lighter rain will continue through 6:30 across the area, but heavy
rainfall has ended and flash flooding is no longer a threat. As of
5:40 PM EDT, Union County Emergency Management reported water
covering a few roadways, so please heed local signage for road
closures and never attempt to drive through areas where water covers
the road.
LAT...LON 4111 7689 4111 7684 4109 7683 4105 7680
4101 7681 4099 7686 4098 7694 4103 7700
4109 7699 4109 7698 4110 7697
$$
DeVoirWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:12 PM EDT, 28 minutes earlier.
Area forecast discussion, Jul 7, 3:12 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service State College PA 312 PM EDT Fri Jul 7 2023 .SYNOPSIS... Summertime heat and humidity will continue into the upcoming weekend with several periods of mainly afternoon and early evening showers and thunderstorms. Locally heavy rain is possible across the eastern half of the state with a risk of flooding/runoff concerns mainly later today and again on Sunday. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... A cold front will continue to push slowly east across the CWA today with slightly falling heights and a broadly diffluent pattern aloft. Out ahead of the approaching cold front, very high PWAT values of around 2 inches combined with some periods of sunshine will help to ramp up CAPE values to between 3000-3500 J/KG from the Central Mtns east through the Susq Valley. 0-1km EHI values will be LTE 0.5 M2/S2, so the TSRA variety will be generally pulse with some small scale multicell clusters forming due to outflow boundary and terrain interactions. Convection will continue to ramp up in both areal coverage and vertical depth through the afternoon. WPC has roughly the eastern half of the CWA in a Slight Risk for excessive rain this afternoon/evening. The HREF probability matched mean indicates pockets of 2" of rain with localized bullseyes perhaps exceeding 3 or 4 inches. Storms will be slow moving in nature and rainfall rates of 2" inches per hour have already been observed. Another interesting aspect of today's forecast is the potential for locally damaging wind gusts. The Storm Prediction Center placed most of the region in a Marginal risk for damaging winds with their 8AM update. In the western part of our area, dry air aloft will contribute to DCAPE values over 1000 J/kg this afternoon whereas farther east, water-loading from tall storms could bring down some stronger wind gusts to the surface. As was the case yesterday, the tallest/strongest storms will be capable of producing localized areas of strong wind gusts in excess of 50mph. The combination of heat and humidity will result in heat index values ranging from the upper 80s to upper 90s. If you have plans to hit the pool today or do anything outside, make sure to hydrate and take shelter if you hear thunder! && .SHORT TERM /8 PM THIS EVENING THROUGH SATURDAY NIGHT/... Scattered convection should fade with loss of heating and the cold front's exit stage right tonight. However, a few weak mid/upper level disturbances embedded in the WSW flow will maintain the chc for a shower or TSRA over the SE third of Pennsylvania. Low temps early Saturday will range from the 50s in Bradford and other perennial cold spots across the north to the 60s to low 70s elsewhere. Slightly cooler conditions and a deep layer of drier air will filter into the region Sat afternoon and evening leading to a minimal chc for precip across the Central and NW part of the CWA with higher POPS across the Lower Susquehanna Valley and Western Poconos. Latest hires guidance shows the sfc front stalling near or just east of the Susquehanna Valley on Saturday. As a result, there will be a large PW gradient across the CWA. The NAM 3km valid 18z Sat shows PW values ranging from 1.75 inches in the lower Susq to less than 0.75 inches in Warren county, with values slowly increasing later in the day. Therefore we lowered PoPs to less than 20 percent in the NW, but maintained Chc showers and thunder in the SE. With the nearly stationary boundary and progged storm motion near 10 kts, there could be some isolated areas in the Lower Susq that see 1 inch or so of rainfall in a 1 to 2 hour span. && .LONG TERM /SUNDAY THROUGH FRIDAY/... The focus by late in the weekend turns to a developing surface low over the Ohio Valley. Recent model runs have shown the low tracking slightly farther to the northeast, which has resulted in the area expecting the highest rainfall totals shifting east as well. Latest ensemble plumes indicate most likely rainfall between 0.5 and 1.5 inches on Sunday and Sunday night, with locally higher amounts possible. The most vulnerable areas to flooding will be those locations that receive(d) heavy rainfall Thursday through Saturday. It would take more than 2 inches of rain in a short period of time to create flooding in many locations, but locations that have received heavy rainfall recently are much more vulnerable. Lingering showers appear possible Monday with the passage of the associated shortwave, then rising heights favor fair and seasonable conditions Tuesday, although a shower or thunderstorms cannot be ruled out in the afternoon (mainly in the east). The end of the period will be characterized by an upper trough that develops over the Great Lakes. Showers associated with this feature and the associated cold front arrive by Wednesday PM or Thursday. 7-day rainfall forecast totals from WPC exceed 3 inches across eastern PA with greater than 1 inch across the rest of the CWA. This should help put a dent into ongoing drought conditions across the Commonwealth. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... A weak cold front crossing through the area will continue to cause scattered TSRA along and ahead of the boundary. Most terminals from UNV eastward should experience at least some brief restrictions btwn 19-24Z. Locally heavy downpours and gusty winds are most likely during this time. TEMPO MVFR BKN cigs are possible at JST behind the front this afternoon. Showers may linger into early tonight 00-06Z timeframe across the eastern 1/3 of the airspace. Guidance continues to favor favor fog/stratus restrictions tonight for many of the airfields. Outlook... Sat...Sub-VFR in sct t-storms eastern 1/3. Fog psbl Sat night. VFR western 2/3. Sun...Sub-VFR likely in rain and t-storms. Mon...Chance of showers and t-storms. Tue...VFR/no sig wx. Wed...Mainly VFR. Chance of SHRA late. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert/Steinbugl NEAR TERM...Lambert/Banghoff SHORT TERM...Lambert/Banghoff LONG TERM...Colbert/Bauco AVIATION...Steinbugl/Colbert
Hazardous weather outlook, Jul 7, 11:52 AM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1152 AM EDT Fri Jul 7 2023 PAZ004-005-081600- Warren-McKean- 1152 AM EDT Fri Jul 7 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another few rounds of showers and thunderstorms will occur over the weekend. Locally heavy rain could lead to minor flooding of poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-018-019-027-028-037-041-042-045-046-049>053-056>059-063>066- 081600- Northern Clinton-Northern Centre-Southern Centre-Mifflin-Juniata- Tioga-Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming- Union-Snyder-Montour-Northumberland-Columbia-Perry-Dauphin- Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 1152 AM EDT Fri Jul 7 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Scattered strong thunderstorms are possible this afternoon and evening as a weak cold front pushes east across Pennsylvania. Localized damaging wind gusts are possible with the strongest storms. These storms will also be capable of producing locally heavy rain with rainfall rates of up to 2 inches per hour. Flash flooding is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another few rounds of showers and thunderstorms will occur over the weekend, especially across the Susquehanna Valley and locations to the East. Locally heavy rain of 1 to 2 inches per hour and gusty winds could occur in some places. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-010-011-017-024>026-033>036-081600- Potter-Elk-Cameron-Clearfield-Cambria-Blair-Huntingdon-Somerset- Bedford-Fulton-Franklin- 1152 AM EDT Fri Jul 7 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Scattered strong thunderstorms are possible this afternoon and evening as a weak cold front pushes east across Pennsylvania. Localized damaging wind gusts are possible with the strongest storms. These storms will also be capable of producing locally heavy rain and isolated urban and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another few rounds of showers and thunderstorms will occur over the weekend, especially across the Susquehanna Valley and locations to the East. Locally heavy rain of 1 to 2 inches per hour and gusty winds could occur in some places. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Jul 7, 12:34 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service State College PA
1234 PM EDT Fri Jul 7 2023
PAZ065-066-071700-
York PA-Lancaster PA-
1234 PM EDT Fri Jul 7 2023
...STRONG THUNDERSTORMS WILL IMPACT LANCASTER AND SOUTHEASTERN YORK
COUNTIES THROUGH 100 PM EDT...
At 1233 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Akron to 14 miles south of Red Lion. Movement
was east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lancaster, Ephrata, Columbia, Lititz, Millersville, Willow Street,
Red Lion, New Holland, East Petersburg, Akron, Leola, Paradise,
Salunga-Landisville, Denver, Shrewsbury, Reamstown, Rothsville,
Strasburg, Mountville and Quarryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4031 7614 4014 7587 4010 7594 4004 7594
3996 7599 3987 7599 3985 7602 3981 7603
3980 7605 3976 7606 3976 7608 3973 7610
3974 7611 3972 7614 3972 7684
TIME...MOT...LOC 1633Z 261DEG 26KT 4011 7621 3970 7654
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GartnerSpecial weather statement, Jul 7, 1:05 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service State College PA
105 PM EDT Fri Jul 7 2023
PAZ058-071730-
Schuylkill PA-
105 PM EDT Fri Jul 7 2023
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL SCHUYLKILL COUNTY
THROUGH 130 PM EDT...
At 105 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tamaqua, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Snyders and New Ringgold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4070 7581 4065 7597 4065 7598 4073 7602
4082 7589 4073 7576
TIME...MOT...LOC 1705Z 322DEG 12KT 4069 7589
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BanghoffSpecial weather statement, Jul 7, 1:06 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service State College PA
106 PM EDT Fri Jul 7 2023
PAZ066-071730-
Lancaster PA-
106 PM EDT Fri Jul 7 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LANCASTER COUNTY
THROUGH 130 PM EDT...
At 105 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ephrata, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ephrata, New Holland, Akron, Leola, Denver, Reamstown, Adamstown,
Terre Hill, Churchtown, Bareville, Bowmansville, Reinholds,
Fivepointville, Blue Ball, Farmersville, Goodville and White Horse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4011 7593 4010 7594 4004 7594 4000 7597
4012 7623 4026 7613 4027 7607 4014 7587
TIME...MOT...LOC 1705Z 276DEG 17KT 4019 7609
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GartnerSpecial weather statement, Jul 7, 1:37 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service State College PA
137 PM EDT Fri Jul 7 2023
PAZ059-066-071800-
Lancaster PA-Lebanon PA-
137 PM EDT Fri Jul 7 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL LANCASTER AND
SOUTHEASTERN LEBANON COUNTIES THROUGH 200 PM EDT...
At 137 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ephrata, moving north at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Ephrata, Akron, Denver, Reamstown, Rothsville, Brickerville,
Schaefferstown, Kleinfeltersville, Reinholds and Schoeneck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4015 7613 4013 7625 4031 7634 4034 7618
4029 7611 4027 7609
TIME...MOT...LOC 1737Z 173DEG 5KT 4023 7622
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffSpecial weather statement, Jul 7, 2:02 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service State College PA
202 PM EDT Fri Jul 7 2023
PAZ065-071830-
York PA-
202 PM EDT Fri Jul 7 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL YORK COUNTY
THROUGH 230 PM EDT...
At 201 PM EDT, Doppler radar was tracking a strong thunderstorm over
Parkville, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Glenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3978 7694 3982 7687 3972 7669 3972 7694
TIME...MOT...LOC 1801Z 320DEG 8KT 3976 7687
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BanghoffSpecial weather statement, Jul 7, 2:44 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service State College PA
244 PM EDT Fri Jul 7 2023
PAZ011-012-018-071915-
Northern Centre PA-Northern Clinton PA-Cameron PA-
244 PM EDT Fri Jul 7 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CENTRE...
SOUTHEASTERN CAMERON AND NORTHWESTERN CLINTON COUNTIES THROUGH 315 PM
EDT...
At 244 PM EDT, Doppler radar was tracking a strong thunderstorm 27
miles northwest of Bellefonte, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Keating, Renovo, South Renovo, Westport, Tamarack, Kettle Creek State
Park and Driftwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4114 7803 4134 7815 4146 7776 4120 7759
TIME...MOT...LOC 1844Z 250DEG 21KT 4128 7798
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:04 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder, Union | 41 min |
| Jul 6, 8:22 PM EDT | Special Weather Statement | CTP | Lycoming | 38 min |
| Jul 6, 8:37 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| Jul 6, 8:44 PM EDT | Areal Flood Advisory | CTP | Lycoming | 2 hr |
| Jul 6, 8:50 PM EDT | Special Weather Statement | CTP | Union | 40 min |
| Jul 6, 8:52 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 38 min |
| Jul 6, 9:26 PM EDT | Special Weather Statement | CTP | Lycoming | 34 min |
| Jul 6, 9:50 PM EDT | Special Weather Statement | CTP | Montour | 40 min |
| Jul 7, 11:58 AM EDT | Special Weather Statement | CTP | York | 32 min |
| Jul 7, 12:28 PM EDT | Areal Flood Advisory | CTP | York | 2 hr |
| Jul 7, 12:34 PM EDT | Special Weather Statement | CTP | Lancaster | 26 min |
| Jul 7, 1:01 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 119 min |
| Jul 7, 1:05 PM EDT | Special Weather Statement | CTP | Carbon | 25 min |
| Jul 7, 1:06 PM EDT | Special Weather Statement | CTP | Lancaster | 24 min |
| Jul 7, 1:37 PM EDT | Special Weather Statement | CTP | Lancaster | 23 min |
| Jul 7, 2:02 PM EDT | Special Weather Statement | CTP | York | 28 min |
| Jul 7, 2:44 PM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Jul 7, 2:49 PM EDT | Areal Flood Advisory | CTP | Lebanon | 2 hr |
| Jul 7, 3:05 PM EDT | Areal Flood Advisory | CTP | Northumberland, Union | 2 hr |
| Jul 7, 3:44 PM EDT | Special Weather Statement | CTP | Centre | 31 min |
| Jul 7, 3:47 PM EDT | Special Weather Statement | CTP | Northumberland | 28 min |
| Jul 7, 4:27 PM EDT | Special Weather Statement | CTP | Sullivan | 48 min |
| Jul 7, 4:34 PM EDT | Special Weather Statement | CTP | Adams | 41 min |
| Jul 7, 4:35 PM EDT | Special Weather Statement | CTP | Columbia | 25 min |
| Jul 7, 5:07 PM EDT | Special Weather Statement | CTP | Dauphin | 23 min |
| Jul 7, 5:19 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Perry | 2 hr |
| Jul 7, 5:45 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 45 min |
| Jul 7, 6:13 PM EDT | Special Weather Statement | CTP | Dauphin | 32 min |
| Jul 7, 6:21 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Schuylkill | 54 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.